| Model Number |
15 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
Arrhythmia (1721)
| Date of Event |
10/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customers device and was unable to duplicate the reported issue.Stryker replaced the device's battery pins to resolve the reported issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.Stryker contacted the customer to request additional information on the patient.No response has been received from the customer.
Event or Problem Description
The customer contacted stryker to report that their device's display went blank while treating a patient.In this state the device may not be able to deliver defibrillation therapy if needed.This issue is patient related; however there was no adverse event reported.The customer reported the user was able to use a backup monitor without further incident during the patient event.